Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 148, NWS Topeka, KS

June 18, 2011Cloud County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 18, 2011, 2:55 AM CDT for Cloud County, Ottawa County, Kansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 2:55 AM CDT (07:55 UTC)
Expired
Jun 18, 2011, 3:45 AM CDT
In force
50 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cloud County, KS, Ottawa County, KS

The radar

The Grand Island radar (KUEX), 130 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:00 AM CDTTSTM WND DMG4 Ene Ada, KS2-3 INCH TREE LIMBS REPORTED DOWN. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2975 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WUUS53 KTOP 180755
SVRTOP
KSC029-143-180845-
/O.NEW.KTOP.SV.W.0148.110618T0755Z-110618T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
255 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLOUD COUNTY IN NORTH CENTRAL KANSAS...
  OTTAWA COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 345 AM CDT

* AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES EAST OF ADA...OR 6 MILES
  WEST OF MINNEAPOLIS...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DELPHOS...
  MINNEAPOLIS...
  WELLS...
  GLASCO...
  MILTONVALE...
  AURORA...
  CONCORDIA...
  CLYDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3932 9793 3964 9775 3965 9737 3896 9739
      3897 9775 3915 9794
TIME...MOT...LOC 0755Z 221DEG 47KT 3917 9777
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
482 
WWUS53 KTOP 180827
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
327 AM CDT SAT JUN 18 2011

KSC029-143-180845-
/O.CON.KTOP.SV.W.0148.000000T0000Z-110618T0845Z/
OTTAWA-CLOUD-
327 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR CLOUD AND NORTHEASTERN OTTAWA COUNTIES...

AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES EAST OF AURORA...OR
14 MILES SOUTHEAST OF CONCORDIA...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
CONCORDIA...AURORA...MILTONVALE AND CLYDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS AND VERY HEAVY RAIN IF YOU ARE IN 
THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A 
BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3940 9789 3964 9775 3965 9737 3911 9739
TIME...MOT...LOC 0827Z 221DEG 47KT 3948 9741
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:36 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 12:36 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1236 AM CDT SAT JUN 18 2011

...UPDATE TO AVIATION...

&&

.AVIATION...

WILL CARRY A STRONG VARIABLE WIND GROUP FOR TOP/FOE AS SEVERE
STORMS TO THE SOUTH PRODUCE OUTFLOW TOWARD THE TERMINALS. STORMS
MAY FIRE ALONG THIS OUTFLOW THROUGH 09Z AND PRODUCE COPIOUS
RAINFALL AS WELL. CB CHANCES RETURN LATE TOMORROW AFTERNOON AS CB
GROUP. KEPT VC AND CB AT MHK WITH STORMS TO THE EAST AND MONITOR
FOR NECESSARY UPDATES. 67

&&

.PREV DISCUSSION...
/ISSUED 645 PM CDT FRI JUN 17 2011/

WATER VAPOR IMAGERY AND PROFILERS SHOWING INITIAL SHORTWAVE TROUGH
NOW MOVING EAST/NORTHEAST OVER THE COUNTY WARNING AREA (CWA)...WITH
A SECOND SHORTWAVE TROUGH APPROACHING SOUTHWEST KS. OUTFLOW BOUNDARY
FROM THIS MORNINGS MCS IN THE EAST PUSHED INTO FAR SOUTHERN
KS/NORTHERN OK BUT IS BEGINNING TO LIFT BACK TO THE NORTH AGAIN
WHILE COOL FRONT OVER NEBRASKA IS PUSHING THROUGH THE FAR NORTHWEST
CWA. HIGH TEMPS TODAY BEHIND THE MCS TODAY HAVE LIKELY BEEN TRIMMED
SLIGHTLY...HOWEVER WITH MOISTURE TRYING TO RETURN
NORTHWESTWARD...WOULD STILL EXPECT TO SEE MLCAPES IN THE 2000-3000
J/KG RANGE AHEAD OF THE FRONT BY LATE AFTERNOON/VERY EARLY EVENING
AS THE CAPPING INVERSION ERODES AWAY...SHOULD SEE ISOLATED/SCATTERED
THUNDERSTORMS DEVELOPING MAINLY ACROSS THE NORTHEAST AND EAST
CENTRAL AHEAD OF THE APPROACHING SHORTWAVE TROUGH. OTHER THUNDERSTORMS
MAY FORM NEAR THE OLD BOUNDARY TO THE SOUTH OF THE AREA...THAT COULD
DEVELOP EAST OR NORTHEAST ALONG THE FRONT...AFFECTING MAINLY THE
SOUTHEAST HALF OF THE CWA OVERNIGHT IN THE FORM OF A POSSIBLE MCS.
ALL IN ALL...WILL KEEP THE LOWEST POPS IN THE FAR NORTH CENTRAL AND
STEADILY INCREASE POPS AND QPF EAST AND SOUTHEASTWARD. WITH THE
HIGHEST DEWPOINTS/TEMPS REMAINING AHEAD OF THE FRONT OVER THE FAR
SOUTHEAST CWA...WILL CARRY LOWS FROM THE MIDDLE 60S FAR NORTH
CENTRAL TO THE LOWER 70S SOUTHEAST OF THE TURNPIKE.   63

THE SPECIFICS FOR SATURDAY WILL BE LARGELY IMPACTED BY EVENTS OF
THIS EVENING AND OVERNIGHT. IF LARGE OR REPEATED CONVECTIVE
COMPLEXES TRAVERSE KANSAS TONIGHT INTO THE EARLY MORNING...THE
EFFECTIVE FRONT COULD BE DISPLACED SOUTH INTO OKLAHOMA...EVEN
FARTHER SOUTH THAN THE 12Z NAM AND ECMWF SUGGEST. WITH DECENT LATE
MORNING AND AFTERNOON INSOLATION...MODERATE INSTABILITY IS AGAIN
LIKELY WITH LITTLE CAPPING BY LATE DAY AND AT LEAST MODERATE LEVELS
OF BULK SHEAR. MODELS ARE IN GOOD AGREEMENT WITH THE SHORTWAVE TROF
IN THE GREAT BASIN THIS AFTERNOON ENTERING THE CENTRAL PLAINS FOR
LATE IN THE AFTERNOON. NORTHWESTERN AREAS ARE THE LEAST LIKELY TO
SEE STORMS FOR ANY PART OF THE DAY...BUT CONFIDENCE IN JUST WHERE
ANY OUTFLOWS END UP IS LOW ENOUGH FOR SOME AFTERNOON MENTION FOR
ALL LOCATIONS...WITH BEST CHANCES IN THE SOUTHEAST. WILL ALSO
INCLUDE SMALL MORNING CHANCES IN THE EAST WHERE CONVECTION MAY BE
EXITING AROUND SUNRISE.

65

FRONTAL BOUNDARY WILL BE SOMEWHERE ACROSS CENTRAL AND EASTERN
KANSAS 00Z SUNDAY. 500 MB SHORTWAVE WILL MOVE THOUGH DURING THE
LATE AFTERNOON AND EVENING. INSTABILITY...SHEAR AND HIGH
PRECIPITABLE WATER VALUES WILL BE PRESENT ACROSS EASTERN KANSAS.
THUS STORMS WILL BE EFFICIENT RAINFALL PRODUCERS AS WELL AS SOME
BECOMING SEVERE.

SUNDAY IS LOOKING DRY IN THE WAKE OF OVERNIGHT CONVECTION AND
SHORTWAVE RIDGING. ALSO EML WORKS NORTH THROUGH THE DAY CAPPING OFF
ANY CONVECTION. UPPER TROUGH TO THE WEST WILL EJECT OUT ANOTHER WAVE
INTO THE WESTERN PLAINS AND ACROSS NEBRASKA WITH THE UPPER FLOW
BECOMING SOUTHWEST STORMS WILL DEVELOP AND MOVE NORTHEAST IN THE
MEAN 850-300 MB FLOW SUNDAY NIGHT. SCATTERED STORMS MAY DEVELOP IN
THE NOSE OF THE 50 KT LOW LEVEL JET ACROSS EASTERN KANSAS.

ON MONDAY THE UPPER TROUGH MOVES OUT INTO THE PLAINS WITH A FRONTAL
BOUNDARY/DRYLINE MOVING INTO THE CWA IN THE EVENING. CAP IS FORECAST
TO ERODE DURING THE AFTERNOON HOURS. NAM IS THE MOST PROGRESSIVE
WITH THE FRONT THAN THE ECMWF AND GFS WHICH ARE A BIT SLOWER AND
HAVE BEEN CONSISTENT OVER THE LAST FEW RUNS. PREFER THE ECMWF
PLACEMENT.

THE UPPER LOW IS FORECAST TO MOVE SLOWLY ACROSS THE CENTRAL PLAINS
TUESDAY INTO TUESDAY NIGHT THEN OUT OF THE PLAINS BY WEDNESDAY.
NORTHWEST FLOW DEVELOPS WEDNESDAY ON THE BACKSIDE OF THE UPPER
TROUGH. RIDGING OCCURS THURSDAY MORNING WITH THE WARM FRONT
RETURNING NORTH IN THE AFTERNOON HOURS. COULD TOUCH OFF SOME
THUNDERSTORMS LATE AFTERNOON AND EVENING. ON THURSDAY NIGHT AND
FRIDAY ELEVATED THUNDERSTORMS POSSIBLE ABOVE THE BOUNDARY IN LOW
LEVEL JET THEN MOVING SOUTHEAST IN THE 850MB-300MB FLOW.

53

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 17, 8:44 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT FRI JUN 17 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-190145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
844 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WITH REMAIN POSSIBLE ACROSS THE OUTLOOK AREA
THROUGH 3 AM CDT FRIDAY. HAIL NEAR THE SIZE OF GOLF BALLS WILL BE
POSSIBLE IN THE STRONGEST STORMS ALONG WITH THE POTENTIAL OF
WINDS NEAR 60 MPH. HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH TUESDAY
NIGHT...AND AGAIN ON THURSDAY. SEVERE THUNDERSTORMS COULD DEVELOP
LATE SATURDAY AFTERNOON AND SATURDAY NIGHT. THE MOST WIDESPREAD
ACTIVITY IS LIKELY TO BE FROM LATE MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

In the hours before

Local storm report, Jun 18, 1:04 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
104 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     BALDWIN CITY            38.78N 95.19W
06/18/2011  E70 MPH          DOUGLAS            KS   LAW ENFORCEMENT

            5TH AND AMES IN BALDWIN CITY

&&

JL
Local storm report, Jun 18, 1:09 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
109 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     TSTM WND DMG     BALDWIN CITY            38.78N 95.19W
06/18/2011                   DOUGLAS            KS   EMERGENCY MNGR

            POWER OUT IN BALDWIN CITY. UNKNOWN DAMAGE.

&&

JL
Local storm report, Jun 18, 1:20 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     TSTM WND DMG     BALDWIN CITY            38.78N 95.19W
06/18/2011                   DOUGLAS            KS   EMERGENCY MNGR

            POWER LINE DOWN AT 400 BLOCK OF ORANGE IN BALDWIN CITY.

&&

JL
Special weather statement, Jun 18, 2:00 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
200 AM CDT SAT JUN 18 2011

KSZ040-180730-
DOUGLAS-
200 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS COUNTY...

THROUGH 230 AM CDT...AN AREA OF STRONG WINDS WILL ACCOMPANY
THUNDERSTORMS AS THEY MOVE EASTWARD NEAR 20 MPH ACROSS DOUGLAS
COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
LAWRENCE...CLINTON...PLEASANT GROVE...VINLAND AND EUDORA. MOTORISTS
ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 196 AND 205 COULD
ALSO BE AFFECTED.

&&

LAT...LON 3879 9550 3899 9549 3902 9518 3897 9518
      3898 9516 3897 9513 3898 9511 3896 9509
      3898 9509 3899 9507 3878 9506
TIME...MOT...LOC 0659Z 260DEG 14KT 3891 9533
Special weather statement, Jun 18, 2:04 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
204 AM CDT SAT JUN 18 2011

KSZ008-009-020>022-034-035-180745-
CLAY-CLOUD-DICKINSON-OTTAWA-REPUBLIC-RILEY-WASHINGTON-
204 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...EASTERN
REPUBLIC...EASTERN OTTAWA...CLAY...EASTERN CLOUD...NORTHERN DICKINSON
AND WASHINGTON COUNTIES...

THROUGH 245 AM CDT...A GUST FRONT OUT AHEAD OF A LINE OF
THUNDERSTORMS WILL MOVE EASTWARD AT 50 MPH ACROSS PORTIONS OF
OTTAWA...CLOUD...CLAY...NORTHERN DICKINSON...AND WASHINGTON
COUNTIES.

SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE  CLAY
CENTER...MILTONVALE...CLYDE...HADDAM...NILES...VINING...OAK
HILL...CLIFTON...LONGFORD...MANCHESTER...MORROWVILLE...MORGAN
VILLE...TALMAGE...PALMER...LINN...WASHINGTON...ABILENE...HOLLENBURG..
.GREENLEAF...MOONLIGHT...GREEN...WAKEFIELD...HAN OVER...CHAPMAN AND
BARNES.

MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 287 COULD
ALSO BE AFFECTED.

&&

LAT...LON 4001 9698 3999 9680 3890 9702 3893 9738
      3896 9738 3895 9771 4001 9755
TIME...MOT...LOC 0702Z 279DEG 50KT 3997 9744 3896 9762
Special weather statement, Jun 18, 2:41 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
241 AM CDT SAT JUN 18 2011

KSZ008-020-180815-
CLOUD-REPUBLIC-
241 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC AND NORTHWESTERN CLOUD
COUNTIES...

THROUGH 315 AM CDT...THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH
ACROSS REPUBLIC AND NORTHWESTERN CLOUD COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WIND GUSTS OF 50 TO 55 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE
REPUBLIC...SCANDIA...CONCORDIA...BELLEVILLE...AGENDA...CUBA...MUNDEN
AND NARKA.

&&

LAT...LON 4000 9739 3966 9741 3939 9791 3989 9794
      4000 9794
TIME...MOT...LOC 0740Z 232DEG 19KT 3987 9776

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris43 min
Jun 17, 8:56 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris49 min
Jun 17, 9:48 PM CDTSpecial Weather StatementTOPOttawa27 min
Jun 17, 9:53 PM CDTSevere Thunderstorm WarningTOPOttawa52 min
Jun 17, 10:59 PM CDTSevere Thunderstorm WarningTOPLyon46 min
Jun 17, 11:19 PM CDTSpecial Weather StatementTOPFranklin26 min
Jun 17, 11:26 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin49 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage49 min
Jun 17, 11:56 PM CDTSpecial Weather StatementTOPMarshall34 min
Jun 18, 12:09 AM CDTSevere Thunderstorm WarningTOPDouglas33 min
Jun 18, 12:18 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage42 min
Jun 18, 12:38 AM CDTSevere Thunderstorm WarningTOPAnderson, Douglas, Franklin37 min
Jun 18, 1:28 AM CDTAreal Flood AdvisoryTOPMarshall, Nemaha, Pottawatomie6 hr
Jun 18, 2:00 AM CDTSpecial Weather StatementTOPDouglas30 min
Jun 18, 2:04 AM CDTSpecial Weather StatementTOPClay, Ottawa, Washington41 min
Jun 18, 2:41 AM CDTSpecial Weather StatementTOPRepublic34 min
Jun 18, 3:34 AM CDTSpecial Weather StatementTOPClay, Geary, Lyon, Morris, Riley, Washington26 min
Jun 18, 4:55 AM CDTSpecial Weather StatementTOPBrown, Douglas, Jackson, Jefferson, Nemaha, Shawnee35 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.